Per citar aquest document: http://ddd.uab.cat/record/50379
A geometric characterization of Schauder basis
Reyes Rodriguez, Andrés

Data: 1980
Resum: Concerning basis in a Banach space, a characterization for a weak basis to be a Schauder basis is given in terms of the geometrical behavior of the set of linear, closed hulls wich are generated by subsequences of the expansion sequences of the basis.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 21 (1980) p. 225-228, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_21180_56


4 p, 76.6 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-11-02, darrera modificació el 2016-06-11



   Favorit i Compartir